# SDR SWIA200922001

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 13,283 hours, 8,326 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6033, RIGHT WINDSHIELD CRACKED IN CRUISE.  REPLACED WINDSHIELD.
